Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 61, NWS Cleveland, OH

June 1, 2019Lucas County, Ottawa County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 2:58 PM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 62 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 2:58 PM EDT (18:58 UTC)
Expired
Jun 1, 2019, 4:00 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lucas County, OH, Ottawa County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 118 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:02 PM EDTHAIL 11 W Toledo, OHPENNY TO QUARTER SIZE HAIL.
Jun 1, 3:07 PM EDTHAIL 11 Ese Holland, OH
Jun 1, 3:12 PM EDTHAIL 13 N Maumee, OHTRAINED SPOTTER REPORTED ONE INCH HAIL AT SWAN CREEK METROPARK.
Jun 1, 3:13 PM EDTHAIL 1.53 Ne Maumee, OHA MEMBER OF THE PUBLIC MEASURED 1.5 INCH HAIL ON THE NORTHEAST SIDE OF MAUMEE.
Jun 1, 3:16 PM EDTHAIL 1.53 S Toledo, OHA MEMBER OF THE PUBLIC MEASURED 1.5 INCH HAIL ON THE SOUTH SIDE OF TOLEDO.
Jun 1, 3:18 PM EDTHAIL 12 Nw Rossford, OHREPORTED AT TOLEDO ZOO.
Jun 1, 3:19 PM EDTHAIL 1Rossford, OHREPORTED IN ROSSFORD.
Jun 1, 3:31 PM EDTHAIL 11 Ese Perrysburg, OHTRAINED SPOTTER REPORTED QUARTER SIZED HAIL ON WILLOW LANE IN PERRYSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS51 KCLE 011858
SVRCLE
OHC095-123-173-012000-
/O.NEW.KCLE.SV.W.0061.190601T1858Z-190601T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
258 PM EDT Sat Jun 1 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Northeastern Wood County in northwestern Ohio...
  Lucas County in northwestern Ohio...

* Until 400 PM EDT.

* At 258 PM EDT, a severe thunderstorm was located near Rossford, or
  8 miles south of Temperance, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
  Northwood, Whitehouse, Oak Harbor, Genoa, Holland, Maumee, Ottawa
  Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey,
  Harbor View and Reno Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4169 8335 4171 8334
      4164 8323 4162 8312 4156 8303 4151 8308
      4150 8307 4150 8311 4151 8389
TIME...MOT...LOC 1858Z 273DEG 24KT 4165 8361 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
5 follow-up statements
066 
WWUS51 KCLE 011908
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
308 PM EDT Sat Jun 1 2019

OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
308 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND LUCAS COUNTIES...

At 308 PM EDT, a severe thunderstorm was located near Rossford, or 7
miles south of Temperance, moving east at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood, Oak
Harbor, Genoa, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Rocky Ridge, Clay Center, Harbor View, Reno Beach, Williston, Bono
and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near western basin of Lake Erie, get away from the water 
and move indoors or inside a vehicle. remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4173 8346 4173 8345 4172 8347 4170 8346
      4169 8343 4169 8335 4171 8334 4164 8323
      4162 8312 4156 8303 4151 8308 4150 8307
      4150 8311 4151 8377 4172 8376
TIME...MOT...LOC 1908Z 274DEG 31KT 4166 8353 

HAIL...1.25IN
WIND...70MPH
 
$$

Griffin
012 
WWUS51 KCLE 011911
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
311 PM EDT Sat Jun 1 2019

OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
311 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND LUCAS COUNTIES...

At 311 PM EDT, a severe thunderstorm was located near Northwood, or 8
miles southeast of Temperance, moving east at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood, Oak
Harbor, Genoa, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Rocky Ridge, Clay Center, Harbor View, Reno Beach, Williston, Bono
and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near western basin of Lake Erie, get away from the water 
and move indoors or inside a vehicle. remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4173 8346 4173 8345 4172 8347 4170 8346
      4169 8343 4169 8335 4171 8334 4164 8323
      4162 8312 4156 8303 4151 8308 4150 8307
      4150 8311 4151 8377 4172 8376
TIME...MOT...LOC 1911Z 272DEG 26KT 4166 8351 

HAIL...1.50IN
WIND...70MPH
 
$$

Griffin
627 
WWUS51 KCLE 011923
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
323 PM EDT Sat Jun 1 2019

OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
323 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...

At 322 PM EDT, a severe thunderstorm was located over Northwood, or
11 miles south of Temperance, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Perrysburg, Oregon, Rossford, Northwood, Oak Harbor, Genoa, Maumee,
Ottawa Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Harbor
View, Reno Beach, Williston, Bono and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near western basin of Lake Erie, get away from the water 
and move indoors or inside a vehicle. remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4173 8345 4172 8347 4170 8346 4169 8343
      4169 8335 4171 8334 4164 8323 4162 8312
      4156 8303 4151 8308 4150 8307 4150 8311
      4151 8364 4163 8367 4173 8356
TIME...MOT...LOC 1922Z 271DEG 39KT 4161 8351 

HAIL...1.25IN
WIND...60MPH
 
$$

Griffin
865 
WWUS51 KCLE 011936
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
336 PM EDT Sat Jun 1 2019

OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
336 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...

At 336 PM EDT, a severe thunderstorm was located near Northwood, or
13 miles southeast of Temperance, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Perrysburg, Oregon, Rossford, Northwood, Oak Harbor, Genoa,
Walbridge, Millbury, Rocky Ridge, Clay Center, Reno Beach, Williston,
Bono and Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near western basin of Lake Erie, get away from the water 
and move indoors or inside a vehicle. remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4169 8343 4169 8335 4171 8334 4164 8323
      4162 8312 4156 8303 4151 8308 4150 8307
      4150 8311 4151 8364 4162 8355
TIME...MOT...LOC 1936Z 273DEG 24KT 4161 8341 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
011 
WWUS51 KCLE 011953
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
353 PM EDT Sat Jun 1 2019

OHC095-123-173-012002-
/O.EXP.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
353 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHEASTERN WOOD AND
NORTHEASTERN LUCAS COUNTIES WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has moved out of the area. 
Therefore, the warning will be allowed to expire. But a new severe 
thunderstorm warning has been issued further east.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4169 8343 4169 8335 4171 8334 4164 8323
      4162 8312 4156 8303 4151 8308 4150 8307
      4150 8311 4151 8364 4162 8355
TIME...MOT...LOC 1952Z 273DEG 24KT 4160 8328 

$$
Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:49 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 1, 1:49 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
149 PM EDT Sat Jun 1 2019

.SYNOPSIS...
High pressure over the Ohio Valley will move east as low
pressure moves east across Michigan and extreme southern
Ontario, Canada this evening. The low pressure system will force
a cold front south across the area late tonight. High pressure
will build southeast out of Canada into the local area through
Monday night and off the Virginia coast by Tuesday. A warm front
will lift northeast across the local area Tuesday evening
followed by a weak cold front Wednesday night. Another area of
high pressure will build east across the lower Great Lakes
through the end of the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
More minor adjustments to pops and temps for the midday update.
Thunderstorms across SE MI will skirt the Toledo metro through
mid afternoon, with TSRA chances and severe weather potential
increasing for the local area generally around/after 4 PM.
Damaging winds and large hail are the primary threats, with the
potential for heavy rainfall and flash flooding where storms
train over the same location.

Original Discussion...

A digging upper level trough will dive southeast across the
Great Lakes region by Sunday. Ahead of this trough, a shortwave
trough will move east across the area tonight in the mean upper
level flow. This shortwave will be responsible for a surface low
pressure system that is expected to move east across the lower
Great Lakes tonight. The surface low pressure system is expected
to force a cold front with showers and thunderstorms south
across the area late tonight into Sunday morning. The low and
the front will exit to the east and allow drier air to move into
the region by the end of the day Sunday.

Initially, a line of showers and thunderstorms continues to move
southeast through the northern Great Lakes toward the local
area. The thunderstorm activity is now beginning to interact
with the surface high pressure to the south at this time and the
trend has been toward a decreasing shower and thunderstorm
threat. This initial round of precipitation should not make it
into the local area. However, as the surface low pressure system
pushes east across the lower Great Lakes this afternoon and
evening, moisture associated with the low will move into the
local area. Dewpoint temperatures will be gradually increasing
across the area today and should top out in the lower 60s. More
showers and thunderstorms will develop with the best chance
being in the afternoon and evening today. The latest excessive
rainfall outlook for the local area shows a slight risk for
some heavy rain this afternoon into tonight mainly across the
northern tier counties of Ohio and northwest Pennsylvania. Will
have to monitor thunderstorms today and tonight for possible
locally heavy rain and flood potential. Will hold off on any
flood watch at this time as location appears to be shifting and
day shift may have a better handle on the location. As low moves
east of the area late tonight, the cold front sags south across
the area toward Sunday morning. Moisture associated with the low
will exit to the east and allow drier air to move into the
region in the afternoon.

Since it appears precipitation may be holding off a few hours
today and some sun through high clouds is expected, will top out
highs today in the lower 80s most areas and lower to middle 70s
in the northeast. Cold air advection will take place late
tonight behind the cold front and drop temperatures back into
the middle to upper 50s. Sunday will be a bit cooler with highs
in the cold air advection in the upper 50s to lower 60s
northeast and middle to upper 60s elsewhere.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A secondary trough with another push of cold air will arrive Sunday
night as the upper trough encompasses Ontario and the eastern Great
Lakes. We may be able to squeeze out a few showers across the far
east snowbelt if accompanied by enough moisture. Otherwise will have
lake induced cloud cover with H8 temps dipping near/slightly below
zero. The surface high eases eastward Monday and clears it out. A
few high clouds will be spilling over the ridge Monday into Tuesday,
but overall hoping for mostly sunny skies. So temperatures really
take a dip Sunday night through Monday night with improvement going
through Tuesday with the return of the ridge aloft. Have 40s
area wide Sunday night. The cloud cover may help keep the cool spots
of Ashtabula and nw PA out of the upper 30s. Monday though will be
cool with much of northeast OH/nw PA struggling to get to 60. Others
well west and south will see lower 60s. Tuesday, temperatures begin
to recover with mid 60s to lower 70s.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Showers and possible thunderstorms are in the forecast for
Wednesday/Wednesday night as a minor shortwave moves through the
slightly northwesterly mean flow. This will bring a surface low and
its respective warm/cold fronts across the lower Great Lakes. To end
the work week high pressure should settle over the Great Lakes with
the makings of a cut off low across the Central Plains bringing
lower confidence to the forecast. Will lean toward a drier forecast
and allow for time to resolve additional details and keep any
stalled front to our south. Temperatures will be seasonable for the
end of the work week.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
A cold front will sink south towards the area this afternoon and
move through the area overnight. VFR conditions are expected
ahead of the front outside of convection, but TSRA chances will
ramp up around 00Z at the northern terminals near Lake Erie. A
storm will move through KERI over the first hour of the period.
TSRA chances will begin to diminish after 06Z tonight. Some post
frontal MVFR ceilings are possible through Sunday morning, with
gradual improvement/clearing from the northwest through and just
after the end of the period. Southwest winds will become
northwest behind the front late in the period.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
A frontal boundary will slowly migrate southward today with showers
and thunderstorms accompanying it. West to southwest winds will take
place ahead of the front with a shift to the west-northwest early
Sunday morning in the wake of the front. A secondary trough will
push across the lake Sunday night with an uptick in winds. The lake
will be choppy beginning Sunday night, but it may not be until the
second bump up in wind that puts waves solidly over the 4 foot mark.
A small craft advisory may be needed Sunday night into Monday. High
pressure will shift across the lake between Monday night and Tuesday
night. Southwest flow increases Wednesday as a warm front lifts
across the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Greenawalt
MARINE...Oudeman
Hazardous weather outlook, Jun 1, 4:26 AM EDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
426 AM EDT Sat Jun 1 2019

OHZ017>023-027>033-036>038-047-020830-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-020830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-089-PAZ001>003-020830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a slight risk for excessive rainfall this afternoon and
tonight. Showers and thunderstorms will move southeast across the
area mainly this afternoon and tonight and some locally heavy
downpours can be expected. There is the possibility for rapid rises
of streams and creeks across the area in areas where the heavy rain
occurs.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 2:27 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
227 PM EDT Sat Jun 1 2019

OHZ014-089-PAZ001-002-011915-
Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern Erie-
227 PM EDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ASHTABULA AND
ERIE COUNTIES...

At 226 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles northwest of Girard to near
North Kingsville. Movement was east at 40 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Erie, Ashtabula, Conneaut, Geneva-On-The-Lake, Edinboro, North East,
Union City, Girard, North Kingsville, Waterford, Albion, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake
City, Kingsville, Cranesville and Platea.

LAT...LON 4201 7976 4199 7961 4185 7962 4185 8094
      4191 8080 4192 8072 4204 8031 4212 8013
      4213 8015 4214 8009 4215 8011 4214 8014
      4217 8012 4217 8008 4215 8010 4215 8006
      4227 7977
TIME...MOT...LOC 1826Z 274DEG 54KT 4218 8047 4198 8067

Griffin
Special weather statement, Jun 1, 2:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
244 PM EDT Sat Jun 1 2019

OHZ014-PAZ003-011930-
Ashtabula Inland-Crawford-
244 PM EDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ASHTABULA
AND CRAWFORD COUNTIES...

At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Union City to near Pymatuning North.
Movement was east at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Meadville, Titusville, Cambridge Springs, Andover, Linesville,
Canadohta Lake, Riceville, Harmonsburg, Lincolnville, Guys Mills,
Pymatuning North, Pymatuning Central, Pierpont, Cochranton,
Saegertown, Conneautville, Conneaut Lake, Hydetown, Springboro and
Blooming Valley.

LAT...LON 4161 7963 4162 7982 4157 7988 4157 7989
      4149 8001 4164 8079 4185 8054 4185 7961
      4162 7961
TIME...MOT...LOC 1844Z 275DEG 30KT 4192 7976 4172 8050

Griffin
Special weather statement, Jun 1, 2:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
254 PM EDT Sat Jun 1 2019

OHZ003-006-007-012000-
Wood-Ottawa-Lucas-
254 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHEASTERN WOOD AND
LUCAS COUNTIES...

At 254 PM EDT, a strong thunderstorm was located near Rossford, or 8
miles south of Temperance, moving east at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Oak Harbor, Genoa, Holland, Maumee, Ottawa
Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey, Harbor
View and Reno Beach.

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4169 8343 4171 8334 4164 8323 4162 8313
      4174 8311 4162 8312 4159 8306 4172 8281
      4168 8287 4169 8282 4168 8284 4148 8318
      4152 8388
TIME...MOT...LOC 1854Z 277DEG 22KT 4165 8362

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:17 PM EDTSpecial Marine WarningCLE118 min
Jun 1, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jun 1, 2:18 PM EDTSpecial Marine WarningCLE47 min
Jun 1, 2:27 PM EDTSpecial Weather StatementCLEAshtabula48 min
Jun 1, 2:54 PM EDTSpecial Weather StatementCLELucas66 min
Jun 1, 3:50 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood55 min
Jun 1, 3:52 PM EDTSpecial Marine WarningCLE103 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull46 min
Jun 1, 4:23 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Jun 1, 4:42 PM EDTSpecial Marine WarningCLE76 min
Jun 1, 4:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Ottawa, Sandusky, Wood63 min
Jun 1, 4:53 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood3 hr
Jun 1, 4:54 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 1, 5:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake66 min
Jun 1, 5:33 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood57 min
Jun 1, 6:01 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull44 min
Jun 1, 6:27 PM EDTSpecial Weather StatementCLESummit48 min
Jun 1, 6:33 PM EDTSpecial Weather StatementCLEHancock, Seneca57 min
Jun 1, 6:43 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull62 min
Jun 1, 6:44 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood, Wyandot61 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood4 hr
Jun 1, 6:54 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland46 min
Jun 1, 7:18 PM EDTSevere Thunderstorm WarningCLEMorrow42 min
Jun 1, 7:33 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca, Wyandot32 min
Jun 1, 7:47 PM EDTAreal Flood WarningCLEWood6 hr
Jun 1, 7:47 PM EDTSpecial Weather StatementCLEHancock, Wyandot43 min
Jun 1, 7:58 PM EDTSpecial Weather StatementCLEAshland, Morrow62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.